کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4672256 1346476 2006 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Riemann–Hilbert approach for the Camassa–Holm equation on the line
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات (عمومی)
پیش نمایش صفحه اول مقاله
Riemann–Hilbert approach for the Camassa–Holm equation on the line
چکیده انگلیسی

We present a Riemann–Hilbert problem formalism for the initial value problem for the Camassa–Holm equation ut−utxx+2ωux+3uux=2uxuxx+uuxxx on the line (CH). We show that: (i) for all ω>0, the solution of this problem can be obtained in a parametric form via the solution of some associated Riemann–Hilbert problem; (ii) for large time, it develops into a train of smooth solitons; (iii) for small ω, this soliton train is close to a train of peakons, which are piecewise smooth solutions of the CH equation for ω=0. To cite this article: A. Boutet de Monvel, D. Shepelsky, C. R. Acad. Sci. Paris, Ser. I 343 (2006).

RésuméNous étudions par la méthode de « Riemann–Hilbert » le problème de Cauchy pour l'équation de Camassa–Holm (CH) sur la droite : ut−utxx+2ωux+3uux=2uxuxx+uuxxx. Nous obtenons que : (i) pour tout ω>0, la solution du problème de Cauchy s'exprime de façon paramétrique en termes de la solution d'un problème de Riemann–Hilbert associé ; (ii) cette solution a pour asymptotique, pour t grand, un train de solitons lisses ; (iii) pour ω→0, ce train de solitons tend vers un train de « peakons », solutions lisses par morceaux de l'équation CH pour ω=0. Pour citer cet article : A. Boutet de Monvel, D. Shepelsky, C. R. Acad. Sci. Paris, Ser. I 343 (2006).

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Comptes Rendus Mathematique - Volume 343, Issue 10, 15 November 2006, Pages 627-632